# SDR CALA0500152

- Difficulty date: May 15, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 22,019 hours, 7,735 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5149A02045
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED ON UPPER SURFACE NEAR R-1 DOOR, STA 320, BL 0 TO RBL 24.  REPAIRED FLOORBEAM IAW ECRA 5321-01216.
